# SDR SWAA2018072523818

- Difficulty date: July 17, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 40,089 hours, 20,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS 500A+3 TO BS 500B-7, LBL 25.  R&R SEAT TRACK IAW DWG AND SRM.
